# SDR GTIA020394

- Difficulty date: March 27, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND 'L' ANGLE CORRODED AT FS 147, BY 12.5, LOWER AREA OF EPC PANEL.  REMOVED ANGLE.  FORMED 'L' ANGLE.  INSTALLED 'L' ANGLE.  (M)
